# SDR FDEA201407051631

- Difficulty date: July 5, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 38,026 hours, 19,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A5711109220200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE CTR WING BOX INSP OF REAR SPAR & BOTTOM PANEL FASTENER HOLE H WITH CRACK SIGNAL LT SIDE.  REAMED THE FUSE CTR WING BOX REAR SPAR & BOTTOM PANEL FASTENER HOLE "H" LT TO REMOVE CRACK PER A300-600 SRM51-40-44.  COMPLIED WITH EA 6-5710-T0309661 PT1,  REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE /FRAME 47 FASTENER HOLES CRACK REPAIR.  REPAIRED "H" HOLE LT SIDE FR47 RIB1.  THIS REPAIR IS CATEGORY "C", REPAIR LIFE LIMITATION: 6 MONTHS.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
